Symmetry constraints for real dispersionless Veselov-Novikov equation

L. V. Bogdanov*, B. G. Konopelchenko, A. Moro

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


Symmetry constraints for dispersionless integrable equations are discussed. It is shown that under symmetry constraints, the dispersionless Veselov-Novikov equation is reduced to the (1+1)-dimensional hydrodynamic-type systems.

Original languageEnglish
Pages (from-to)4411-4418
Number of pages8
JournalJournal of Mathematical Sciences
Issue number6
Publication statusPublished - Aug 2006
Externally publishedYes


Dive into the research topics of 'Symmetry constraints for real dispersionless Veselov-Novikov equation'. Together they form a unique fingerprint.

Cite this